# SDR UALA2012101905986

- Difficulty date: October 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 61,339 hours, 8,611 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

19HJK REPORT OF STRONG ELECTRICAL OR PLASTIC BURNING SMELL.  PER CREW REPORT, UNABLE TO PINPOINT CAUSE OF ODOR VARIOUS COMPLAINTS WERE BODY ODOR, TOBACCO, PLASTIC SMELL.  ALSO NOTICED BY POSITION DOOR 1L.  CREW INDICATES NO SMOKE OR FIRE HAZARD.  REQUEST SFOMM MEET ACFT WITH SMOKE QUESTIONAIRE FOR CREW & F/A.  REF AMM 5-51-50-201 FOR REQ INSPECTION.  ACCOMPLISHED FIM 21-00 TASK 808.  DID FIND A PLASTIC BAG MELTED TO THE BOTTOM OF WARMING OVEN. CLEANED OVEN, OPS CHECKED WITH NO PLASTIC SMELL.
